$0.00
FREE SHIPPING OVER $99*

Comfarol Forte 500mg/30mg Tablets 20

IMPORTANT NOTE – A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED BEFORE THIS ITEM CAN BE SHIPPED

Drug Name: paracetamol + codeine
Our Price $5.20
PBS $0.00
Concession $5.20
Safety Net $0.00

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Note: Private, PBS and our prices are available to the general public. Concession and Safety Net prices are only available to people with the appropriate concession or Safety Net cards. See Prescriptions for more details.

GOVERNMENT AUTHORITY SCRIPT

This prescription item requires a pre approved authority from the Government in order to get this item at the quoted price. Authority prescriptions need to be applied for by the doctor writing the script and can include reasons such as increased quantities due to dosage, increased repeats, use for a pre determined specified use, or the nature of the medication itself requiring specialist interaction. In the event that an authority is not granted on the script, the price will revert to the private price quoted for that item

WARNING - MULTIPLE PACK PRESCRIPTION - PLEASE READ CAREFULLY

This item contains more than one pack of a prescription product. Before this can be dispensed the doctor has to give approval. The prescription must be written for the total quantity or the prescription must be endorsed by your doctor "Regulation 24" otherwise we will be unable to dispense the increased amount. If you proceed with the order without approval, we will only send out one pack at the single pack price and refund the difference. Eg If your prescription is written out for 30 Tablets with 5 repeats and it does not have “Regulation 24 “ written on the script, the ONLY quantity we can dispense is 30 at one time. Further dispensing of this product could only occur after an appropriate length of time - usually 21 days but depends on dosage. In this example if you would like to obtain 180 Tablets then the doctor must endorse the prescription “Regulation 24” or the quantity must be written out for 180 and not 30. NB Conditions apply on the writing of a Regulation 24 prescription. Ask your doctor or pharmacist for details.

We can no longer accept signed authority forms from your doctor as permission to dispense more than one pack. Please contact our pharmacist for more information.

If you order this item as Private, NO PBS stickers will be issued. Once any prescription order has been sent the product cannot be returned for a refund even if your doctor changes your medication or you have an adverse reaction.

Comfarol Forte 500mg/30mg Tablets 20

Comfarol Forte 500mg/30mg Tablets 20

Product ID: 62015
$5.20

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

 

General Information

Comfarol Forte Tablets
Paracetamol & Codeine Phosphate
--------------------------------------------------------------------------------

Consumer Medicine Information

What is in this leaflet
This leaflet answers some common questions about Comfarol Forte tablets. It does not contain all the available information.

It does not take the place of talking to your doctor or pharmacist.

All medicines have risks and benefits. Your doctor has weighed the risks of you taking Comfarol Forte against the benefits this medicine is expected to have for you.

Keep this information with the tablets. You may need to read it again.

What is Comfarol Forte used for
Comfarol Forte is used to relieve moderate to severe pain and fever.

Comfarol Forte contains paracetamol and codeine. Paracetamol and codeine work together to stop the pain messages from getting through to the brain. Paracetamol also acts in the brain to reduce fever.

Your doctor may have prescribed this medicine for another use.

Ask your doctor or pharmacist if you have any questions about why the medicine has been prescribed for you.

This medicine is only available with a doctor's prescription.

Before you take Comfarol Forte
When you must not take it
Do not take Comfarol Forte if you are allergic to paracetamol or codeine or any of the ingredients listed under "Product Description" at the end of this leaflet. The symptoms of an allergic reaction may include a rash, asthma attack or hay fever.

Do not take this medicine if you have or have had any of the following medical conditions:

Acute breathing difficulties such as bronchitis, unstable asthma or emphysema
Do not take Comfarol Forte during labour, especially if the baby is premature. This medicine contains codeine, which may produce withdrawal effects in the newborn baby.

Do not use Comfarol Forte if you are breastfeeding. The medicine passes into breast milk and may affect the baby.

Do not use Comfarol Forte after the expiry date (EXP) printed on the pack. If you take it after the expiry date it may have no effect at all, or worse, have an entirely unexpected effect.

Do not use Comfarol Forte if the packaging is torn or shows signs of tampering.

Do not use this medicine to treat any other complaint unless your doctor says it is safe.

Comfarol Forte is not recommended for children under 7 years.

Before you start to take it
Tell your doctor or pharmacist if you have allergies to:

any other medicines
any other substances, such as foods, preservatives or dyes
any ingredients listed under "Product Description" at the end of this leaflet.
Tell your doctor or pharmacist if you have or have had any medical conditions, especially the following:

lung, liver or kidney problems
you drink large quantities of alcohol
diarrhoea caused by poisoning
recent stomach or urinary tract surgery
irritable bowel syndrome
under active thyroid gland or problems with your adrenal glands
fits or seizures.
Tell your doctor if you are pregnant or are planning to become pregnant. Comfarol Forte may be used during pregnancy. However, it is recommended that non-drug therapies such as rest and massage be tried first.

If you have not told your doctor about any of these things, tell them before you take any Comfarol Forte.

Taking other medicines
You should also tell your doctor about any other medicines that you have bought without a prescription from either your pharmacy, supermarket or health food shop.

Tell your doctor if you are using any other medicines, including any of the following medicines:

any medicine causing sleepiness or drowsiness
tranquillisers (medicines for anxiety and nerves)
medicines used to treat depression
medicines which thin the blood
medicines to treat epilepsy
other pain relief medication
medicines used to treat high blood pressure
medicines used to relax muscles
medicines used to treat diarrhoea, nausea or vomiting.
These medicines may be affected by Comfarol Forte or may affect how well Comfarol Forte works.

Your doctor or pharmacist can tell you what to do if you are taking any of these medicines.

How to take Comfarol Forte
The label on your pack of Comfarol Forte will tell you how to take your medicine and how often.

If you are unsure about the directions ask your doctor or pharmacist.

Do not take more than the dose your doctor or pharmacist has directed. The dosage recommended by the doctor may be different to the recommended dosage.

The recommended dose of Comfarol Forte is:

Adults: 1 tablet for mild to moderate pain. 2 tablets for severe pain.

This dosage may be repeated in 4-6 hours if necessary.

Do not take more than 8 tablets in 24 hours.

Do not take more than the recommended dose.

Taking more than the recommended dose may cause liver damage.

Talk to your doctor about pain control if the medicine is not helping. If your body cannot metabolise codeine properly, you may be getting reduced benefit from the medicine.

Children (7-12 years): Half (1/2 ) a tablet This dosage may be repeated in 4-6 hours if necessary.

Children should not take more than 3 tablets in 24 hours.

How to take it
Swallow the tablets with water.

The directions given to you by your doctor or pharmacist may be different from the information in this leaflet. If you are unsure what dose to take ask your pharmacist or doctor.

If you forget to take it
If it is almost time for your next dose, skip the dose you missed and take your next dose when you are meant to.

Otherwise, take it as soon as you remember, and then go back to taking your medicine as you would normally.

Do not take a double dose to make up for the dose that you missed.

This may increase the chance of you getting an unwanted side effect.

If you are not sure what to do, ask your pharmacist or doctor.

If you take too much (Overdose)
Immediately telephone your doctor or Poisons Information Centre (telephone 13 11 26) for advice, or go to Accident and Emergency at your nearest hospital, if you think that you or anyone else has taken too much Comfarol Forte.

Do this even if there are no signs of discomfort or poisoning. You may need urgent medical attention.

Keep telephone numbers of these places handy.

If you take too many tablets you may feel nauseous, light headed, dizzy or drowsy.

While you are taking Comfarol Forte
Things you must do
Take Comfarol Forte exactly as your doctor has prescribed.

Tell all your doctors, dentists and pharmacists that you are taking Comfarol Forte.

Tell your doctor if you become pregnant while taking Comfarol Forte.

Things you must not do
Do not take more than the recommended dose unless your doctor tells you to. Adults should not take more than 8 tablets a day.

Children should not take more than 3 tablets a day.

Do not take high doses of the medicine for long periods of time unless your doctor tells you to. Taking more than the recommended dose may cause liver damage.

Codeine may be habit forming.

Do not give this medicine to anyone else.

Things to be careful of
Comfarol Forte may cause dizziness or drowsiness in some people, especially after the first dose.

If affected do not drive a car, operate machinery or do anything else that could be dangerous if you are dizzy or drowsy. Children should not ride bikes if affected and should be supervised to avoid potential harm.

Do not drink alcohol. Drinking alcohol increases the likelihood of becoming drowsy.

Comfarol Forte may be habit forming if taken in high doses for extended periods of time.

Ask your doctor or pharmacist if you are concerned about this.

Side Effects
Tell your doctor or pharmacist as soon as possible if you do not feel well while taking Comfarol Forte.

Like other medicines, Comfarol Forte can cause some side effects. If they occur, they are most likely minor and temporary. However, sometimes they are serious and need medical treatment.

If you have any questions, ask your doctor or pharmacist.

Tell your doctor if you notice any of the following and they worry you:

Constipation
Nausea
Vomiting
Stomach pain
Dizziness
Drowsiness
Skin rashes
Sweating
These are the more common side effects of Comfarol Forte. They are usually mild.

Tell your doctor as soon as possible if you notice any of the following:

Shortness of breath
Mouth ulcers, fever and sore throat
Bleeding, bruising more easily
Unusual or extreme mood swings
Dizziness, light-headedness
Flushing of the face
The above list includes serious side effects that may require medical attention. These side effects are rare.

If any of the following happen, tell your doctor immediately or go to Accident and Emergency at your nearest hospital:

Wheezing or difficulty breathing
Swelling of the face, lips, tongue or other parts of the body
Rash, itching or hives on the skin
The above list includes very serious side effects. You may need urgent medical attention or hospitalisation. These side effects are very rare.

If you are taking Comfarol Forte regularly, you may also need to take laxatives to prevent constipation.

Some people may get other side effects not listed above.

Tell your doctor if you notice anything else that is making you feel unwell.

After taking Comfarol Forte
Storage
Keep your tablets in the blister pack until it is time to take them.

If you take the tablets out of the box or the blister pack they will not keep well.

Keep Comfarol Forte in a cool, dry place where the temperature stays below 25°C.

Heat and dampness can destroy some medicines. Do not leave Comfarol Forte in the car on hot days.

Do not store Comfarol Forte or any other medicine in the bathroom or near a sink.

Keep Comfarol Forte where young children cannot reach it. A locked cupboard at least one and a half metres above the ground is a good place to store medicines.

Disposal
If your doctor tells you to stop taking the tablets, ask your pharmacist what to do with any tablets that are left over.

Product Description
Comfarol Forte comes as a white capsule shaped tablet, marked PF.

It comes in boxes of 20 or 50 tablets.

Each Comfarol Forte tablet contains:

Active Ingredient

Paracetamol 500 mg
Codeine Phosphate 30 mg
Other ingredients

Maize starch
Purified talc
Magnesium stearate
Microcrystalline cellulose
Croscarmellose sodium
Potassium sorbate
Pre-gelatinised maize starch
Stearic Acid
Povidone
Comfarol Forte does not contain gluten, lactose, sucrose, tartrazine or any azo dyes.

Manufacturer
Comfarol Forte is supplied by:
Sandoz Pty Ltd
100 Harris Street
Pyrmont
NSW 2009
Australia

Australian Registration Number
AUST R 131137

This leaflet was prepared in May 2007

Published by MIMS/myDr April 2008

Consumers should be aware that the information provided by the Consumer Medicines Information (“CMI”) search (“CMI Search”) is for information purposes only and consumers should continue to obtain professional advice from a qualified healthcare professional regarding any condition for which they have searched for CMI. CMI is supplied by the relevant pharmaceutical company for each consumer medical product. All copyright and responsibility for CMI is that of the relevant pharmaceutical company. UBM Medica Australia uses its best endeavours to ensure that at the time of publishing, as indicated on the publishing date for each resource (e.g. “Published by MIMS/myDr January 2007”), the CMI provided was complete to the best of UBM Medica Australia’s knowledge. The CMI and the CMI Search are not intended to be used by consumers to diagnose, treat, cure or prevent any disease or for any therapeutic purpose. UBM Medica Australia, its servants and agents shall not be responsible for the continued currency of the CMI, or for any errors, omissions or inaccuracies in the CMI and/or the CMI Search whether arising from negligence or otherwise or from any other consequence arising there from
Preferred Generic
Our preferred generic for this medication is listed below. A generic prescription medicine works in the same way as the existing medicine. What matters is the active ingredient, which is the same in the generic brands and the existing brand. Please click on it below to view the product(s).
Product
Private
PBS
Conc.
SafetyNet
Comfarol Forte 500mg/30mg Tablets 120 (6 x 20)
-
-
-
$0.00
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;
Alternative Product(s)
There is generic brand to choose from in the table below. Generic Brands are less expensive brands that have been proven to have the same effect. Please select the desired brand.* *Some Doctor's will have "no substitution permitted" endorsed on the script. Please check your prescription as generics are not available in this case.
Product
Private
PBS
Conc.
SafetyNet
Comfarol Forte 500mg/30mg Tablets 120 (6 x 20)
-
-
-
$0.00
 
Customers Who Bought This Product Also Bought...